Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Small white pimples near the groin area. They usually do disappear with ABZORB and NADOXIN medicines

Dear Doctor Hi, I am a 35 year old male. I am overweight (130kgs). I have had a reccuring problem of small white head type boils in my groin area. My GP informed me that it was fat boils? I get them once a month on the inner thighs. I was prescribed ABZORB dusting powder and NADOXIN cream. They usually do dissappear with these medicines, but come back regularly. Some times, they grow to become quite painful and need to be burst at the doctors. Is there any way to get rid of these for good?
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Go for complete blood investigation and also blood sugar.
Sometimes it is recurrent if your sugar level is high.
Take good proper antibiotic course for long time to prevent recurrence under surgeon.
Take extra care for local hygiene.
Try to loss your weight.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor